| Model Number |
500001004500 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es refrigerator door became stuck in the unlocked position, while deep bins 1.1 through 1.3 failed to open.The customer stated that this malfunction occurred while dispensing the medication and they were unable to access/issue the medication, which caused a delay to the patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.